# SDR CALA2016022900133

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 29,332 hours, 2,631 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: M832481138
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DUE TO AIR RETURN WITH HIGH OIL CONSUMPTION, NR 2 ENG WAS BAGGED TO VERIFY LEAK.  NEED TO REMOVE BAGS ON DRAINS UPON RETURN OF HIGH POWER RUN.  UPON INSPECTION OF BAGGED DRAINS, FOUND EXCESSIVE OIL FROM IDG.  R & R IDG SEALOL FACE SEAL & MATING RING IAW AMM 72-64-01.  REF LOG PAGE 3038116 FOR OPERATIONS CHECK.
